Lancaster EPrints

A properly infinite Banach *-algebra with a non-zero, bounded trace

Dales, H. G. and Laustsen, Niels J. and Read, Charles J. (2003) A properly infinite Banach *-algebra with a non-zero, bounded trace. Studia Mathematica, 155 (2). pp. 107-129. ISSN 0039-3223

Full text not available from this repository.

Abstract

A properly infinite C-algebra has no non-zero traces. We construct properly infinite Banach -algebras with non-zero, bounded traces, and show that there are even such algebras which are fairly \close" to the class of C algebras, in the sense that they can be hermitian or -semisimple.

Item Type: Article
Journal or Publication Title: Studia Mathematica
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 2377
Deposited By: ep_importer
Deposited On: 01 Apr 2008 10:55
Refereed?: Yes
Published?: Published
Last Modified: 15 Nov 2013 10:29
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/2377

Actions (login required)

View Item